Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2018: 1.19

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 12, Issue 2

Issues

Periodic Solutions of Pendulum-Like Hamiltonian Systems in the Plane

Alessandro Fonda / Rodica Toader
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2012-0210

Abstract

By the use of a generalized version of the Poincaré-Birkhoff fixed point theorem, we prove the existence of at least two periodic solutions for a class of Hamiltonian systems in the plane, having in mind the forced pendulum equation as a particular case. Our approach is closely related to the one used by Franks in [15], but the proof remains at a more elementary level.

Keywords : Pendulum equation; Poincaré-Birkhoff theorem; nonlinear dynamics

About the article

Published Online: 2016-03-10

Published in Print: 2012-05-01


Citation Information: Advanced Nonlinear Studies, Volume 12, Issue 2, Pages 395–408, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2012-0210.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Stefano Marò
Discrete and Continuous Dynamical Systems, 2014, Volume 35, Number 3, Page 1139
[2]
Alessandro Fonda
Bulletin of the London Mathematical Society, 2018
[3]
Jean Mawhin and Gabriele Villari
Nonlinear Analysis, 2017, Volume 160, Page 16
[4]
Zhe Zhou, Pedro J. Torres, Zaitao Liang, and Jifeng Chu
Discrete and Continuous Dynamical Systems - Series B, 2017, Volume 22, Number 7, Page 2669
[5]
Alessandro Calamai, Maria Patrizia Pera, and Marco Spadini
Nonlinear Analysis: Theory, Methods & Applications, 2017, Volume 151, Page 252
[6]
Yu Han and Xiong Li
Journal of Mathematical Analysis and Applications, 2017, Volume 449, Number 2, Page 1424
[7]
Zaitao Liang
Journal of Fixed Point Theory and Applications, 2017, Volume 19, Number 2, Page 1283
[8]
Cristian Bereanu and Petru Jebelean
Discrete and Continuous Dynamical Systems, 2012, Volume 33, Number 1, Page 47
[9]
CRISTIAN BEREANU, DANA GHEORGHE, and MANUEL ZAMORA
Communications in Contemporary Mathematics, 2013, Volume 15, Number 04, Page 1250063
[10]
Alessandro Fonda and Antonio J. Ureña
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2017, Volume 34, Number 3, Page 679

Comments (0)

Please log in or register to comment.
Log in